Stability radii of delay difference systems under affine parameter perturbations in infinite dimensional spaces

Bui The Anh*, Nguyen Khoa Son, Duong Dang Xuan Thanh

*Corresponding author for this work

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this paper, we study the stability radii of positive difference systems with delays under arbitrary affine parameter perturbations in infinite dimensional spaces. The obtained results are extensions of the recent results in [P.H.A. Ngoc, N.K. Son, Stability radii of positive linear difference equations under affine parameter perturbation, Appl. Math. Comput. 134 (2003) 577-594; A. Fischer, Stability radii of infinite-dimensional positive systems, Math. Control Signals Syst. 10 (1997) 223-236].

Original languageEnglish
Pages (from-to)562-570
Number of pages9
JournalApplied Mathematics and Computation
Volume202
Issue number2
DOIs
Publication statusPublished - 15 Aug 2008
Externally publishedYes

Keywords

  • Affine parameter perturbation
  • Positive difference system
  • Stability radius

Fingerprint Dive into the research topics of 'Stability radii of delay difference systems under affine parameter perturbations in infinite dimensional spaces'. Together they form a unique fingerprint.

Cite this